# SDR USAA020350

- Difficulty date: September 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED 1 INCH, STATION 672 RBL 42 W/W PRESS PANEL.  DOUBLERS, STIFFENER, HEAT TREATED PER SRM 53-60-51 AND EA 74665.  (M)
